I had my pupils dilated 2 weeks ago for an eye exam, which I thought would be a problem free experience.
Since then I have noticed some disturbing changes in my vision.
For one thing, lights look brighter. Even the PC screen looks brighter. I'm not talking about the obvious effects
of the pupil dilation. My pupils have returned to normal, as far as I can see.
Does this mean that there is some sort of increased light sensitivity in my eyes ?
How is that possible? What could have caused this ??
The eye drops that were used, or the exam lights ? Could this be a permanent thing?
Another thing; I am nearsighted. In my uncorrected vision (without glasses) I now see a star-like effect
(like a Christmas tree star) on streetlights and also small lights in my apartment that I am pretty positive were
NOT there before the exam. I think they are what some refer to as "starbursts".
When I put my eyeglasses on the "star" disappears, so you might say my corrected vision is somewhat unaffected
by this new star-effect.
Could there be a relation between these new "stars" and the apparent increased brightness / light sensitivity
that could have been caused by the dilation drops?
The dilating drops should not have any permanent effects. It should all go away. What you are seeing without glasses on is normal without correction and was probably there prior to the dilated exam. I wouldn't be concerned, just ignore it and it will go away.
You could always return to an ophthalmologist for a thorough check up to make sure all is normal. They can check your color vision and contrast sensitivity to make sure all is normal. Likely not necessary though unless you get some other more serious symptoms.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.